# SDR 98FDEA00569

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Accessory Compt
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING FUEL SYS STATUS CK WORKCARD 28B1301, L/TAIL TANK TRANSFER PUMP C/B TRIPPED.  FIRE STARTED IN AFT ACCESSORY SECTION DURING FUEL TRANSFER TEST.  C/W REPAIR IAW EA 1-2800-38210 AND WDM 28-22-05.
